# SDR SWIA2019101846534

- Difficulty date: September 25, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT RAIL IS CORRODED IN VARIOS LOCATIONS STATRING AT F.S. 409.00 TO F.S. 409.00+128.(C-CHECK) RO: 10/16/2019 REMOVED CORRODED/DAMAGED FLOOR SEAT TRACK AT LBL 9 FROM F.S. 409.00 TO F.S. 409.00+128 AND REPLACED WITH NEW SERVICABLE SEAT TRACK IAW AMM.
